# SDR AALA991930

- Difficulty date: December 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727AA
- Make and model: Boeing 727227
- Aircraft serial: 20734
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 783
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CRACK IN FRAME AT STA 783 LEFT FRAME.  INSTALLED REPAIR ANGLES PER DWG 65C36280 AND PER SB 727-53-0197.  TST:  72,089.5 HOURS.  CYCLES:  46,585.  (X)
